CSN Login
Members Online: 16

Having problems with Abcess.....

Mary303
Posts: 15
Joined: Jan 2005

Hello and hope everone is having a good weekend so far. I have a question? It seems like everytime they start me back on chmo of any kind I end up with an abcess. Its in the inside above my right hip bone. This last week I was in the hospital. From The 16-23rd. I started chemo pills on the 12th and was on them for only 4days when my right side started to hurt again and started running a fever. They did a CT Scan in the ER when I went and found that the abcess was back again. They don't know why I keep getting it. They done so many tests. It seems like it has something to do with the chemo. I had a drain tub put in on Sunday the 19th to drain it. It hurts kinda. I guess I was just woundering if anyone has any kind of problems with infections or anything when they've been on chemo?
sorry this was long and rambly.

Mary

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network